Discussions that mention hyzaar

High & Low Blood Pressure board


[QUOTE=Mary1964;3351635]Is one of the side effects extreme headaches
In case studies of 858 people taking losartin/hct (hyzaar), "headache" was reported as an adverse event at a rate of 1 percent or more but this percentage was as common or more common in the control group (the group that didn't take losartin/hct). That is not to say that your headache couldn't be caused by the med...the drug companies and the doctors haven't seen everything, and if they're aware of problems, they don't always admit them.

Also keep in mind that headaches, especially extreme ones, may be caused by another condition that is also causing the high blood pressure. You might want to do some reading about secondary hypertension and the conditions that cause both high blood pressure and headaches.

Take care...hope you're feeling better soon!

Bethsheba